Neurophy and Joint Pain

2 Posts | Page(s): 1 

Neurophy and Joint Pain

by CAPeggy on Tue Sep 08, 2009 12:00 AM

Quote | Reply

July 17, I completed 6 weeks of chemo and 6 weeks of radiation for colorectal cancer.  Approximately 2 1/2 weeks later my skelatal system went balistic.  All of my joints and leg muscles and wrists went into some horrible  severe pain when trying to move, sit up, stand up especially walk. I contacted all doctors and they gave no answers.  They gave me ibuprophen and vicoden.  I am alot better but it still hurt to get up from a laying or sitting position and to walk. Anyone had this side effect? Suggestions?

Secondly I have Neurophy in my hands and feet and sensitivity with my teeth. Hard to walk somerimes. Hate it.. I am getting tired of asking doctors for "NO" answers as I find much more info here.  I can't believe how much pain is in the so called cure.

My surgery is Sept 21 and of course afterwards I will be doing a mixture of  "heavy duty" chemo again for approx 6 months. I   Forgot the mixture of names. My pre op is tomorrow with surgeon and also an MD  following that appt. I am so scared and am  fearful this is what the rest of my life will be like.

Any info on above and  positive motivation will be so appreciated     Peggy 

RE: Neurophy and Joint Pain

by Davidatp on Tue Dec 15, 2009 11:50 PM

Quote | Reply

Hi Peggy, how did your surgery go? Well I hope. I have had 35 radiation treatments and 8 courses of chemo. I had and am still having some of the same side affects as you. They seem to be going away slowly. From what I have read, it takes awhile but in most cases they go away eventually. Let me know how it is going with you...

David

 

2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.